ITEM METADATA RECORD
Title: Holomorphy of Igusa's and topological zeta functions for homogeneous polynomials
Authors: Rodrigues, Bart ×
Veys, Willem #
Issue Date: 2001
Publisher: Pacific journal mathematics
Series Title: Pacific journal of mathematics vol:201 issue:2 pages:429-440
Abstract: Let F be a number field and f is an element of F [x(1),..., x(n)] \ F. To any completion K of F and any character of the group of units of the valuation ring of K one associates Igusa's local zeta function Z(K) (k, f, s). The holomorphy conjecture states that for all except a finite number of completions K of F we have that if the order of does not divide the order of any eigenvalue of the local monodromy of f at any complex point of f(-1){0}, then Z(K) (k, f, s) is holomorphic on C. The second author already showed that this conjecture is true for curves, i.e., for n=2. Here we look at the case of an homogeneous polynomial f, so we can consider {f=0} subset of or equal to Pn-1. Under the condition that chi (P-C(n-1)\{f=0})=0, we prove the holomorphy conjecture. Together with some results in the case when chi (P-C(n-1)\{f=0})=0, we can conclude that the holomorphy conjecture is true for an arbitrary homogeneous polynomial in three variables. We also prove the so-called monodromy conjecture for a homogeneous polynomial f is an element of F [x(1), x(2), x(3)] with chi (P-C(2)\{f=0}) =0.
URI: 
ISSN: 0030-8730
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
BR2001.pdf Published 226KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science